# SDR REXA2016060201064

- Difficulty date: June 2, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Filler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER ENTRY DOOR AFT STAIR WEB HAS CRACKED REPAIR FILLER.  R & R ENTRY DOOR AFT STAIR WEB FILLER IAW REO 601R-52-11-702.
